# SDR ABXA9900707

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301506
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING AFT LOWER SPAR CRACKED AT HOLE NR 4.  REPAIRED IAW DC9 SERVICE REWORK DRAWING J060123 AND ABX DRAWING M07181.
